Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 183, NWS Atlanta, GA

June 25, 2010Johnson County, Montgomery County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2010, 1:49 PM EDT for Johnson County, Montgomery County, Treutlen County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2010, 1:49 PM EDT (17:49 UTC)
Expired
Jun 25, 2010, 2:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Johnson County, GA, Montgomery County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS52 KFFC 251749
SVRFFC
GAC167-209-283-251815-
/O.NEW.KFFC.SV.W.0183.100625T1749Z-100625T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
  EXTREME SOUTH CENTRAL JOHNSON COUNTY IN EAST CENTRAL GEORGIA
  TREUTLEN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 215 PM EDT

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR SOPERTON...MOVING SOUTH AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TARRYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3230 8243 3226 8263 3245 8269 3249 8264
      3252 8266 3250 8262 3252 8263 3252 8260
      3250 8261 3250 8259 3252 8258 3253 8259
      3253 8258 3250 8258 3248 8248
TIME...MOT...LOC 1748Z 349DEG 10KT 3243 8258

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:35 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 25, 11:35 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EDT FRI JUN 25 2010

.UPDATE...
WEAK FRONTAL BOUNDARY CURRENTLY ACROSS NORTH GA. A FEW SHOWERS AND
THUNDERSTORMS ALREADY STARTING TO DEVELOP. TWEAKED POPS UP A BIT FOR
THE REMAINDER OF THE 8AM TO 2 PM TIME FRAME. OTHERWISE NO CHANGES.

(PREVIOUS)
.SHORT TERM /TODAY THROUGH SUNDAY/...
UPPER LEVEL RIDGE ACROSS THE SOUTHEAST CONTINUES TO WEAKEN AS A
FRONTAL BOUNDARY LOCATED NEAR THE TN/GA BORDER PUSHES INTO
NORTHWEST GEORGIA BY FRIDAY AFTERNOON. GFS/ECMWF/NAM SLOWLY PUSH
THE BOUNDARY INTO CENTRAL GEORGIA AND STALL IT THROUGH THE
REMAINDER OF THE SHORT TERM. SURFACE BASED CAPE VALUES ASSOCIATED
WITH THE WEAK FRONTAL BOUNDARY AS NEAR 3000 J/KG. WITH THESE
HIGHER CAPE VALUES AND THE FOCUS FOR CONVECTION THE BOUNDARY WILL
PROVIDE...EXPECT MORE SHOWERS AND THUNDERSTORMS THAN THOSE
ASSOCIATED WITH THE TYPICAL DIURNAL PATTERN WE HAVE SEEN. HAVE
INCLUDED CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON
THROUGH THE SHORT TERM TO ACCOUNT FOR THIS. ALTHOUGH CAPE VALUES
ARE HIGH...BULK SHEAR VALUES ARE EXTREMELY LOW. ISOLATED SEVERE
STORMS WILL BE POSSIBLE WITH THE AMOUNT OF INSTABILITY ACROSS THE
CWA AND THE MAIN THREAT WILL BE DAMAGING WIND.

TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE SHORT TERM.
GENERALLY LEANED TOWARD THE MET FOR HIGH TEMPS ON FRIDAY AND THEN
A BLEND OF THE MAV/MET. ALTHOUGH HIGH TEMPS WILL BE ABOVE
AVERAGE...WE ARE NOT FORECAST TO BREAK ANY HIGH TEMP RECORDS.
FORECAST MIN TEMPS ARE CLOSE TO THE RECORD HIGH MIN TEMPS...BUT
AGAIN WE ARE NOT FORECASTING ANY RECORD BREAKING HIGH MIN
TEMPS...EXCEPT IN COLUMBUS WHERE WE MAY TIE THE RECORD HIGH MIN
TEMP THIS MORNING.

RECORDS FOR 06-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 1952     59 1889
                                        1914
   KCSG     101 1988     76 1963     76 1996     61 1974
   KMCN     101 1950     76 1979     77 1930     59 1990
                1930        1963

RECORDS FOR 06-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1914     71 1991     75 1914     57 1974
   KATL     100 1914     70 1991     77 1952     56 1974
                            1961
   KCSG      99 1988     72 1991     77 1969     60 1974
                1986
                1954
   KMCN     102 1954     75 1991     77 1952     62 1936
                1952
                1950

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BOUNDARY ACROSS CENTRAL GEORGIA IS EXPECTED TO LINGER THROUGH
MONDAY. GFS PROGS IT TO PUSH NORTHWARD ON MONDAY TO NORTH GEORGIA AS
A TROPICAL LOW PUSHES INTO THE FLORIDA PANHANDLE AND SOUTH GEORGIA
MONDAY AFTERNOON. LONG TERM FORECAST IS DEPENDENT ON THIS LOW AND
MOSTLY ON THE NEXT FRONTAL SYSTEM EXPECTED TO PUSH INTO NW GEORGIA ON
TUESDAY. GFS/ECMWF ARE SLOWLY COMING INTO BETTER AGREEMENT ON THE
COLD FRONT AS OF THE LATEST MODEL RUN. ALTHOUGH BOTH MODELS SHOW A
COLD FRONT PUSHING INTO THE SOUTHEAST...THE GFS IS THE FASTER
SOLUTION WITH THE FRONT ENTERING GEORGIA ON TUESDAY AND PUSHING
THROUGH THE CWA BY WEDNESDAY EVENING. 12Z RUN OF THE ECMWF DID NOT
PUSH THE FRONT THROUGH THE CWA...HOWEVER THE LATEST
RUN...00Z...BRINGS THE FRONT INTO N GA TUESDAY EVENING AND THEN
STALLS THE FRONT ACROSS SOUTH GEORGIA LATE WEDNESDAY. THERE HAS BEEN
CONSISTENCY BETWEEN GFS RUNS IN REGARDS TO THE FRONT BUT WILL HAVE
TO WAIT AND SEE IF THE ECMWF RUNS ARE BECOMING MORE CONSISTENT. AT
THIS POINT THE CONFIDENCE IN THE LONG TERM FORECAST IS LOW. POPS AND
TEMPS ARE DEPENDENT ON THIS FRONT MOVING THROUGH THE CWA ON TUESDAY
AND WEDNESDAY. IF THE FRONT MOVES THROUGH...CAN EXPECT TEMPS TO
BECOME NEAR NORMAL TOWARDS THE END OF THE LONG TERM.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE FORECAST. VERY SIMILAR TO THE
LAST FEW DAYS WITH CU DEVELOPING AROUND 15Z. HOWEVER MORE
THUNDERSTORMS ARE EXPECTED TODAY THAN THE LAST FEW DAYS AS THE
SURFACE BOUNDARY AND DEEPER MOISTURE STALLS ACROSS THE FORECAST
AREA. WILL THEREFORE GO WITH VCTS ALL AREAS THIS AFTERNOON AND
EVENING. WILL CONTINUE WITH A WESTERLY WIND THROUGHOUT THE DAY WITH
SPEEDS LESS THAN 10 KTS...GOING NEAR CALM TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  73  96  72  95 /  40  20  30  20  30
ATLANTA         94  74  94  74  91 /  40  20  30  20  30
BLAIRSVILLE     89  67  90  66  90 /  40  20  30  20  40
CARTERSVILLE    94  68  94  69  94 /  40  20  30  20  40
COLUMBUS        95  75  95  74  95 /  30  20  30  20  30
GAINESVILLE     94  73  94  72  93 /  40  20  30  20  40
MACON           96  73  95  73  95 /  30  20  30  20  30
ROME            95  69  95  70  94 /  40  20  30  20  40
PEACHTREE CITY  94  70  94  70  92 /  30  20  30  20  30
VIDALIA         97  75  96  74  96 /  30  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/41
Hazardous weather outlook, Jun 25, 11:30 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT FRI JUN 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED...WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY ACROSS NORTH GEORGIA WILL DRIFT INTO
CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS AND CLOUD TO
GROUND LIGHTNING.

.DISCUSSION...
DEEPER MOISTURE ASSOCIATED WITH THE SURFACE FRONT WILL PROVIDE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING.
MOST UNSTABLE CAPES WILL RANGE FROM 3000 TO 4000 THIS AFTERNOON
WITH SURFACE BASED CAPES INCREASING TO 2500 TO 3000. THIS WILL BE
SUFFICIENT FOR A FEW OF THE THUNDERSTORMS TO REACH SEVERE LEVELS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL BE 2 PM TO MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 25, 12:42 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT FRI JUN 25 2010

GAZ104-106-251715-
1242 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CRISP AND SUMTER COUNTIES UNTIL 115 PM EDT...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER COBB...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CRISP AND SUMTER COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE COBB...DESOTO...GEORGIA VETERANS
MEMORIAL STATE PARK...FORT EARLY...RAINES...WENONA AND CORDELE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 25, 12:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT FRI JUN 25 2010

GAZ096-097-107>109-251715-
1246 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN WILCOX...PULASKI...DODGE...BLECKLEY AND LAURENS COUNTIES
UNTIL 115 PM EDT...

AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM REBIE TO WALLACE...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...DODGE...BLECKLEY AND LAURENS COUNTIES
THROUGH 115 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE DUBOIS...RODDY...EMPIRE...PINEVIEW...WALLACE...MOBLEY
CROSSING...HARTFORD...FINLEYSON...GOLDSBORO...REBIE...BAILEYS PARK...
COCHRAN...ROWLAND...YONKERS AND GRESSTON. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 25, 1:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT FRI JUN 25 2010

GAZ096-105>109-251745-
122 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN CRISP...WILCOX...PULASKI...DODGE...BLECKLEY AND DOOLY
COUNTIES UNTIL 145 PM EDT...

AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YONKERS TO POPE CITY...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...WILCOX...PULASKI...DODGE...BLECKLEY AND DOOLY COUNTIES
THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...PLEASANT
VIEW...POPE CITY...PINEVIEW...MOCK SPRINGS...OCMULGEE BANKS...
WALLACE...MOBLEY CROSSING...FINLEYSON...TREMONT AND TIPPETTVILLE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 25, 1:28 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT FRI JUN 25 2010

GAZ016-023-024-251800-
128 PM EDT FRI JUN 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DANGEROUS CLOUD TO GROUND
LIGHTNING...DIME SIZED HAIL AND 45 MPH WINDS IN BANKS...HALL AND
WHITE COUNTIES UNTIL 200 PM EDT...

AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR MOSSY CREEK...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BANKS...HALL AND WHITE COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LEAF...MOSSY CREEK...ALTO...PINEFIELD
CROSSROADS AND HOLLINGSWORTH.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:05 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Jun 25, 5:22 PM EDTSevere Thunderstorm WarningFFCWhitfield53 min
Jun 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield30 min
Jun 25, 6:01 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee29 min
Jun 25, 6:05 PM EDTSevere Thunderstorm WarningFFCHenry40 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton46 min
Jun 25, 6:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Upson31 min
Jun 25, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Putnam30 min
Jun 25, 7:26 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.